| Catalog Number |
CAT3 |
| Medical Device Problem Codes |
Stretched (1601); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure using an indigo system cat3 aspiration catheter (cat3).During the procedure, the physician advanced and made a pass using the cat3 in the target location.Upon removal of the cat3, the hospital staff noticed that the distal third of the catheter was completely flattened, compressed, and appeared to be elongated.The physician flushed the cat3 and found thrombus was present.The procedure was completed using a new cat3 and the same sheath.There was no report of an adverse effect to the patient.